Article info

See original article:

Download PDFPDF

Drug induced QT prolongation and torsades de pointes
  1. Correspondence to:
    Dr Yee Guan Yap
    Department of Cardiological Sciences, St George’s Hospital Medical School, Cranmer Terrace, London SW17 0RE, UK; ygyap{at}aol.com
View Full Text

Citation

Yap YG, Camm AJ
Drug induced QT prolongation and torsades de pointes

Publication history

  • First published October 31, 2003.
Online issue publication 
October 31, 2003

  • .

    Web-only References
    These references are available as a downloadable PDF (printer friendly file).

    If you do not have Adobe Reader installed on your computer,
    you can download this free-of-charge, please Click here

     

    Files in this Data Supplement:

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.